# SDR DALA2015031802282

- Difficulty date: March 17, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 35,680 hours, 21,989 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN AFT EDGE BETWEEN BEAMS NR 1 AND NR 2 MID CARGO COMPARTMENT DOOR.  STOPPED CRACK IAW SRM 52-30-02, FIG 63.  FABRICATED AND INSTALLED DOUBLER IAW SRM 52-30-06. AND 51-30-05.
